# SDR UPS99829513

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, FLOORBEAM STATION 1600 AFT FACE 36 FROM LEFT CUSP HAS CORROSION.  REPAIRED IAW REO 06439 REV A PER TIMCO DWG DC08-53-0351 REV A -501 INSTALLATION AND UPS REPAIR AUTHORIZATION DC8-53-2583.
